E-Prints Complutense

Characterizing isometries on the order polytope with an application to the theory of fuzzy measures

Impacto

Descargas

Último año

Combarro, Elías F. y Miranda Menéndez, Pedro (2010) Characterizing isometries on the order polytope with an application to the theory of fuzzy measures. Information Sciences, 180 (3). pp. 384-398. ISSN 0020-0255

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

519kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0020025509004241


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

In this paper we study the group of isometries over the order polytope of a poset. We provide a result that characterizes any isometry based on the order structure in the original poset. From this result we provide upper bounds for the number of isometries over the order polytope in terms of its number of connected components. Finally, as an example of application, we recover the set of isometries for the polytope of fuzzy measures and the polytope of p-symmetric measures when the indifference partition is fixed.


Tipo de documento:Artículo
Palabras clave:Order polytope; Isometries; Fuzzy measures; p-Symmetric measures
Materias:Ciencias > Matemáticas > Análisis combinatorio
Ciencias > Matemáticas > Topología
Código ID:16936
Depositado:31 Oct 2012 09:36
Última Modificación:07 Feb 2014 09:38

Descargas en el último año

Sólo personal del repositorio: página de control del artículo